# SDR SWAA2023090188872

- Difficulty date: August 12, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 261 PLUS 11 INCHES; DEFLECTION RIB AREA LT WING 2023-508425<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 261 PLUS 11 INCHES; DEFLECTION RIB AREA LT WING IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G Ï¿½TEM 9;[02] TASK CARD COMPLETED  REPLACED ANGLE TRAILING EDGE LOCATED ORSS 261 PLUS 11 INCHES; DEFLECTION RIB AREA LT WING IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G Ï¿½TEM 9
